Title: Bilinear Bäcklund transformations and explicit solutions of equation in (3+1)-dimension

Authors: Manjit Singh

Addresses: Yadawindra College of Engineering, Punjabi University Guru Kashi Campus, Talwandi Sabo-151302, Punjab, India

Abstract: Based on Hirota's technique we have obtained two forms of bilinear Bäcklund transformations for (3+1)-dimensional generalised Kadomtsev-Petviashvili equation which are not reported before. The first form involves five arbitrary parameters and second form involves eight arbitrary parameters. In addition to this, the exponential and stationary rational wave solutions are also obtained by proposed bilinear Bäcklund transformations.

Keywords: bilinear Bäcklund transformations; Hirota's bilinear method; bilinear form; Kadomtsev-Petviashvili equation; rational wave solutions.

DOI: 10.1504/IJCSM.2017.083154

International Journal of Computing Science and Mathematics, 2017 Vol.8 No.1, pp.82 - 90

Available online: 20 Mar 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article